# SDR AALA970071

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 22L AND END FITTING CORRODED FROM STATION 1178 TO 1183.  REPLACED STRINGER 22L AFT END FITTING AT STATION 1183 AND SPLICED STRINGER PER SRM 53-10-3 AND CUT OUT SECTION OF SKIN AND INSTALLED FILLER AND DOUBLER PER SRM 53-30-3.  (M)
